# SDR CALA2014071191413

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 41,184 hours, 17,846 cycles
- Engine: Iae V2527A5
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ACCOMPLISHED CHRONIC REVIEW.  ACCOMPLISHED MT 34-001.  OPERATIONS CHECKED GOOD.
